# SDR DALA2016050903808

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 68,675 hours, 51,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW OF FLIGHT 1417 FOUND THE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN ROWS 17 AND 23.  MAINTENANCE REPLACED THE BATTERY PACK ABOVE SEAT 23DE AND THE LIGHTS CHECKED OK.
